# SDR BG4R201508280001

- Difficulty date: August 25, 2015
- Submitted: August 28, 2015
- Operation: General aviation
- Filed by: Johnston Aircraft Service Inc, repair station BG4R075M
- Make and model: Piper PA-36-285
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 9805100
- Condition: Corroded
- Location: Elevator
- Component: Elevator, Piper
- Component part number: 9824600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR TORQUE TUBE FOUND SEVERELY CORRODED.
